# SDR SWAA2019061133507

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 18,243 hours, 7,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FLOOR EMERGENCY LIGHTNING INOP BETWEEN ROW 1 TO ROW 2.         / R&R PHOTOLUMINESCENT STRIP PER AMM.
